# SDR JJBA20201212010

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 44,206 hours, 27,240 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODB
- Part serial: MX662262
- Condition: Leaking
- Location: Hyd System
- Part time: 737 hours, 683 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 1 HYD PUMP FAIL ADVISORY AFTER GEAR EXTENSION.  INVESTIGATION FOUND HYD LEAK ON RT GEAR ACTUATOR LINES.  R & R ACTUATOR LINE.  RII ON GEAR SWINGS, INSTALL PER GMM.  LEAK CHECK OPERATIONS CHECK SAT.  FOUND HYD LINE ENGINE PUMP LEAKING.  R & R HP HYD LINE.  LEAK CHECK SAT.  R & R NR 1 ENGINE HYD PUMP AND FILTER.  LEAK AND OPERATIONS CHECK SAT.
